# SDR IXXA0200007O

- Difficulty date: March 5, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- Aircraft time: 82,149 hours, 26,437 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Landing Gear
- Part time: 82,149 hours, 26,437 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM TOL TO LAX, AFTER THE LANDING GEAR WAS RETRACTED THE DOOR UNSAFE LIGHT REMAINED ILLUMINATED.  THE FLIGHT CREW CYCLED THE LANDING GEAR, PERFORMED A SUCCESSFUL GEAR UP LATCH CHECK, BUT THE WARNING INDICATION REMAINED THE SAME. THE FLIGHT CONTINUED TO LAX FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE LANDING GEAR DOOR WARNING ELECTRICAL SYSTEM WITH NO DISCREPANCIES NOTED IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
